# SDR DALA2023082106811

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 108,844 hours, 16,106 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 0194 -ATO- DUE TO TO CONFIG WARNING FOR FLAPS. CORRECTIVE ACTION: R/R K215 A/G SYS 2 RELAY. C/W CONFIG TESTS. A/C RTS (4923062)
